PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 35 | 2 | 119-128
Tytuł artykułu

Boolean filters in pseudo-complemented almost distributive lattices

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we have introduced the concept of Boolean filters in a pseudo-complemented Almost Distributive Lattice (pseudo-complemented ADL) and studied their properties. Finally, a Boolean filter is characterized in terms of filter congruences.
Twórcy
autor
  • Department of Mathematics, Bapatla Engineering College Bapatla, Andhra Pradesh, India
  • Department of Engineering Mathematics, GITAM University Hyderabad Campus, India
autor
  • Department of Mathematics, Andhra University Visakhapatnam, Andhra Pradesh, India
Bibliografia
  • [1] G. Birkhoff, Lattice Theory (Amer. Math. Soc. Colloq. Publ. XXV, Providence, 1967), USA.
  • [2] G. Gratzer, General Lattice Theory (Academic Press, New York, San Fransisco, 1978).
  • [3] G.C. Rao, Almost Distributive Lattices (Doctoral Thesis, 1980), Department of Mathematics, Andhra University, Visakhapatnam.
  • [4] M. Sambasiva Rao and K.P. Shum, Boolean filters of distributive lattices, International Journal of Mathematics and Soft Computing 3 (3) (2013), 41-48.
  • [5] U.M. Swamy and G.C. Rao, Almost distributive lattices, J. Aust. Math. Soc. (Series A) 31 (1981), 77-91. doi: 10.1017/s1446788700018498
  • [6] U.M. Swamy, G.C. Rao and G. Nanaji Rao, Pseudo-complementation on almost distributive lattices, Southeast Asian Bullettin of Mathematics 24 (2000), 95-104. doi: 10.1007/s10012-000-0095-5
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1240
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.